MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO STRETCHER CHAIR; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO STRETCHER CHAIR; STRETCHER, WHEELED
Catalog Number 5050000000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 14 malfunction events, where it was reported the devices experienced brakes difficult to engage/disengage, steer difficult to engage/disengage or brakes cannot be engaged.There was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.13 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
The device pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Section h codes have been updated to reflect this.
 
Event or Problem Description

Brand Name
STRETCHER CHAIR
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20556461
Report Number0001831750-2024-01282
Device Sequence Number3224988
Product Code FPO
UDI-Device Identifier07613327282511
UDI-Public07613327282511
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized14
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5050000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown